Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 1, 20124 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 1, 2012, 8:46 PM EDT for 4 counties in Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 8:46 PM EDT (00:46 UTC)
Expired
Jul 1, 2012, 9:15 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

Counties Crisp County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 9:09 PM EDTTSTM WND DMG3 Sw Hatley, GACRISP COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES AND LINES INCLUDING 2 TREES DOWNED ONTO A HOUSE. RADAR ESTIMATED TIME FROM 2109 EDT TO 2123 EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1719 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2371 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WWUS82 KFFC 020046
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT SUN JUL 1 2012

GAZ105>108-020115-
846 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
PULASKI...CRISP AND DOOLY COUNTIES UNTIL 915 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR GEORGIA 
VETERANS MEMORIAL STATE PARK TO NEAR BROWNING...AND MOVING SOUTH 
AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF  
WILCOX...PULASKI...CRISP AND DOOLY COUNTIES THROUGH 915 PM EDT. SOME 
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLEASANT VIEW...POPE 
CITY...PINEVIEW...ABBEVILLE...OCMULGEE BANKS... FINLEYSON... 
TREMONT...RICHWOOD...TIPPETTVILLE...DRAYTON...LILLY... VIENNA... 
CEDAR CREEK...SEVILLE AND BROWNING. HEAVY DOWNPOURS WILL CAUSE 
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8395 3193 8392 3210 8400 3226 8357
      3229 8336 3227 8335 3225 8337 3218 8330
      3210 8333 3207 8330 3198 8329 3193 8322
      3185 8318 3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 0045Z 035DEG 23KT 3199 8394 3195 8358
          3194 8326

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:57 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 1, 7:57 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT SUN JUL 1 2012

.PREV DISCUSSION... /ISSUED 441 PM EDT SUN JUL 1 2012/

SHORT TERM /REST OF TODAY THROUGH MONDAY NIGHT/...
MAIN CONCERNS ARE THE CONVECTIVE POTENTIAL THIS EVENING AND HEAT
AGAIN ON MONDAY. CONVECTION HAS BEEN RAPIDLY DEVELOPING DUE TO LOW
LEVEL CONVERGENCE ALONG LEE SFC TROUGH. HRRR FAILED TO CAPTURE THIS
EARLIER DURING THE DAY WHILE THE WRF AND NAM SUGGESTED DEVELOPMENT.
HAVE INCREASED TO CHANCE POPS ACROSS WESTERN AND SOUTHERN PORTIONS
OF CENTRAL GEORGIA. WITH MUCAPE UP TO 4000 J/KG AND WEAK SHEAR WITH
DRY LOW LEVELS... STRONG DOWNBURST WINDS AND SMALL HAIL ARE THE MAIN
THREATS WITH THIS DEVELOPMENT. IT IS NOT EXPECTED TO LAST MUCH
LONGER AFTER WE LOSE DAYTIME HEATING... BUT ANY GENERATED OUTFLOW
BOUNDARIES WILL LIKELY TRIGGER ADDITIONAL DEVELOPMENT INTO THE
EVENING. THERE MAY BE A SIMILAR SITUATION MONDAY AFTERNOON AS THE
SFC TROUGH LOOKS TO LINGER ACROSS SOUTHERN PORTIONS OF THE FORECAST
AREA WITH AMPLE INSTABILITY IN PLACE AGAIN. WHILE SPC HAD MUCH OF
THE AREA UNDER A SLIGHT RISK TODAY... ONLY THE FAR EAST CENTRAL PART
OF THE AREA IS SLIGHTED MONDAY... HOWEVER WE MAY HAVE STRONG TO
SEVERE STORMS AGAIN MONDAY AFTERNOON.

FOR TEMPS... WHILE TEMPS TODAY HAVE BEEN A BIT HIGHER THAN
EXPECTED... GUIDANCE STILL HAS SLIGHT DECREASE IN MAX TEMPS FOR
MONDAY. USED A BLEND OF MAV AND MET WITH MINOR TWEAKS TO PREVIOUS
TRENDS. MONDAY SHOULD STILL HAVE THE SIMILAR SYNOPTIC SETUP OF THE
BROAD UPPER RIDGE AXIS STAYING OVER THE CENTRAL PLAINS AND WEAK
UPPER LEVEL IMPULSES TRACKING ALONG NW FLOW ALOFT NEAR THE
CAROLINAS. ALTHOUGH PROGGED 850MB TEMPS LOOK TO BE SEVERAL DEGREES
LOWER THAN TODAY... DEWPOINTS MAY BE SLIGHTLY HIGHER AND HEAT
INDICES OF 105-110 DEGREES FOR MOST AREAS WILL STILL WARRANT AT
LEAST THE HEAT ADVISORY. AREAS IN THE FAR SOUTHEAST MAY REACH HEAT
INDICES OF 110-113 DEGREES THEREFORE A POSSIBLE EXTENSION OF THE
EXCESSIVE HEAT WARNING MAY BE NEEDED IN FUTURE UPDATES.

BAKER

LONG TERM /TUESDAY THROUGH SUNDAY/...
SOME RELIEF HERE AS THE UPPER HIGH THAT WAS CENTERED OVER THE STATE
WILL BREAK DOWN THE REST OF THE WEEK AS LARGE UPPER RIDGE BUILDS
OVER THE CENTRAL CONUS AND TROUGHING DEVELOPS OVER THE NORTHEAST.
WILL NOT QUITE GET INTO THE STRONGER NORTHWESTERLIES WHILE IN THIS
PATTERN BUT WILL SEE A WEAK FRONT MEANDER THROUGH THE AREA ON THURS.
EVEN WITHOUT FRONT...ISOLD DIURNAL CONVECTION EXPECTED EACH
AFTERNOON AND EARLY EVENING...ESP AS MEAN RH INCREASES ON THURS.
PREV FCST NO TOO FAR OFF. DID INCREASE MAX TEMPS A LITTLE ON TUES
AND WED AS CLIMATOLOGY MAY BE PULLING DOWN GUIDANCE TEMPS A LITTLE
TOO MUCH. HEAT INDICES MAY ALSO REMAIN A PROBLEM ON TUES IF DEW
POINTS DONT MIX OUT. WILL NEED TO WATCH THIS AS AN ADVISORY MAY NEED
TO BE CONTINUED. HAVENT FORGOTTEN ABOUT THE TROPICS EITHER. ATLANTIC
BASIN LOOKS QUIET PER THE 00Z ECMWF AND 12Z GFS...SOME ACTION LIKELY
IN THE EASTERN PACIFIC BUT WILL HAVE NO EFFECT HERE.

SNELSON

FIRE WEATHER...
HIGH FIRE DANGER CONDITIONS CONTINUE INTO THE EVENING FOR NORTH
AND MOST OF CENTRAL GEORGIA DUE TO LOW RH VALUES. THE LOWEST RH
VALUES LOOK TO REMAIN CLOSER TO 30 PERCENT MONDAY AFTERNOON AND
WINDS SHOULD STAY 10 MPH OR LESS...THEREFORE NO HAZARDOUS FIRE
WEATHER CONDITIONS ARE EXPECTED ATTM. ANY ADJUSTMENTS TO TEMPS OR
DEWPOINTS WILL NEED TO BE MONITORED FOR MONDAY.

BAKER

CLIMATE...

RECORDS FOR 07-01

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1927     72 2003     76 1990     58 1937
                                        1936
   KATL      99 1954     73 2003     78 1947     59 1938
                                                    1937
   KCSG      99 2007     78 1966     78 1998     59 1958
                1998                                1950
                1990
   KMCN     103 1954     74 1924     78 1931     59 1923
                                        1897

RECORDS FOR 07-02

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1925     65 1943     76 1931     56 1937
   KATL      99 1954     68 1943     79 1996     58 1937
   KCSG     101 1990     72 1981     78 1996     59 1950
                1970
   KMCN     103 1954     77 1943     79 1931     58 2008
                                                    1937

RECORDS FOR 07-03

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1925     70 1943     77 1978     58 1932
   KATL     101 1925     74 1943     77 1931     60 1881
   KCSG     101 1970     75 1988     77 1997     64 1950
                                        1996
   KMCN     104 1970     78 1944     77 1931     63 2010
                                                    1919
                                                    1918

&&

.AVIATION...
00Z UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL GA SHOULD STAY
SOUTH OF THE ATL AREA TAF SITES. THERE ARE SOME OUTFLOW
BOUNDARIES THAT WILL AFFECT ATL BUT SHOULD ONLY SEE GUSTY WINDS.
ALL IN ALL THESE STORMS SHOULD DISSIPATE THROUGH 03Z VFR CONDITIONS
WILL PERSIST AFTER THAT THROUGH MONDAY AFTERNOON. EXPECTING
ANOTHER ROUND OF SHRA/TSRA MONDAY AFTER 20Z. THERE IS STILL ONLY A
SLIGHT CHANCE OF THIS HAPPENING SO HAVE ONLY PUT IN A PROB30
BETWEEN 20Z-24Z MON. WINDS SHOULD STAY MAINLY NW BUT COULD GO VRB
IN AND AROUND TSRA DEVELOPMENT. WIND SPEEDS SHOULD STAY IN THE
5-10KT RANGE. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN TSRA
DEVELOPMENT.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74 102  72  99 /  20  20  20  30
ATLANTA         77  99  75  95 /  30  20  20  30
BLAIRSVILLE     73  93  67  91 /  20  20  20  30
CARTERSVILLE    72 100  70  96 /  20  20  20  20
COLUMBUS        78 100  75  96 /  30  30  30  30
GAINESVILLE     76  99  73  96 /  20  20  20  30
MACON           74 101  73  97 /  30  30  30  30
ROME            73 103  70  98 /  30  20  20  20
PEACHTREE CITY  72  98  71  96 /  30  20  20  30
VIDALIA         78  99  78  96 /  30  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...
MADISON...MONTGOMERY...MORGAN...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...
TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...WILKES...
WILKINSON.

HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BIBB...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAURENS...MADISON...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
TALIAFERRO...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WHEELER...WILCOX...WILKES...WILKINSON.

HEAT ADVISORY UNTIL 9 PM EDT MONDAY FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD...
DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE...
NEWTON...NORTH FULTON...PAULDING...PIKE...POLK...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALTON...WEBSTER.

HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 1, 6:06 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT SUN JUL 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-022215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
606 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH THIS EVENING.

.SYNOPSIS...
AN UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE SOUTHEAST
THROUGH TONIGHT BUT A SURFACE TROUGH WILL PROVIDE THE FOCUS FOR
ISOLATED THUNDERSTORM ACTIVITY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. DANGEROUSLY HOT TEMPERATURES WILL ALSO BE A THREAT
THROUGH AT LEAST 10 PM THIS EVENING...ESPECIALLY IN URBAN AREAS
AND INSIDE THE PERIMETER IN THE ATLANTA METRO AREA.

.DISCUSSION...
VERY HIGH INSTABILITY WITH CAPE VALUES OVER 6000 J/KG HAVE ALLOWED
SEVERE THUNDERSTORMS TO DEVELOP OVER PARTS OF MIDDLE GEORGIA AND
WEST CENTRAL GEORGIA. THESE STORMS WILL PERSIST THROUGH MID
EVENING BUT WILL DIMINISH SHORTLY AFTER.

RECORD BREAKING TEMPERATURES WILL ALSO PERSIST INTO THE EVENING.
UNLESS A THUNDERSTORM MOVES NEARBY YOUR AREA...EXPECT HEAT INDICES
OF 100 TO 110 THROUGH AT LEAST 9 PM WITH VALUES AROUND 100
PERSISTING AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE HEAT WAVE WILL CONTINUE INTO MONDAY WITH A HEAT ADVISORY
ALREADY IN EFFECT. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS
ALL OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 1, 7:30 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
730 PM EDT SUN JUL 1 2012

GAZ069-070-020000-
730 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN LAMAR AND UPSON COUNTIES UNTIL 800 PM EDT...

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REDBONE...MOVING WEST AT 15 MPH.

WIND GUSTS OF 35 MPH AND SMALL HAIL ARE POSSIBLE AS THIS STORM MOVES
ACROSS SOUTH LAMAR AND NORTHEAST UPSON COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GOGGINS...REDBONE...
BARNESVILLE...ALDORA...THE ROCK AND PIEDMONT.

&&

LAT...LON 3303 8426 3304 8425 3309 8424 3308 8404
      3295 8404 3293 8406 3293 8412 3292 8413
      3292 8427 3303 8427
TIME...MOT...LOC 2330Z 085DEG 11KT 3300 8408
Special weather statement, Jul 1, 7:50 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SUN JUL 1 2012

GAZ096-097-109-020015-
750 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAURENS...
BLECKLEY AND DODGE COUNTIES UNTIL 815 PM EDT...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUBOIS TO RENTZ...MOVING SOUTHEAST AT 45
MPH.

WIND GUSTS OF 45 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 815 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YONKERS...
RODDY...EMPIRE...CHESTER...LOWERY...HARLOW...RENTZ... DEXTER...
CADWELL... BAILEYS PARK...COCHRAN...ROWLAND...PLAINFIELD...DUBOIS
AND GRESSTON.

&&

LAT...LON 3213 8331 3215 8332 3218 8330 3223 8335
      3243 8337 3246 8315 3253 8288 3231 8272
      3227 8275 3222 8283 3214 8298 3211 8333
TIME...MOT...LOC 2349Z 320DEG 40KT 3230 8324 3229 8306
          3235 8290
Local storm report, Jul 1, 7:55 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 NNW BYRON             32.70N 83.77W
07/01/2012                   CRAWFORD           GA   911 CALL CENTER

            CRAWFORD COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
            TREES AND LINES ON THE EASTERN SIDE OF THE COUNTY. RADAR
            ESTIMATED TIME BETWEEN 1745 EDT AND 1750 EDT.

&&

RGARCIA
Local storm report, Jul 1, 8:05 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     RAYTOWN                 33.57N 82.75W
07/01/2012                   TALIAFERRO         GA   911 CALL CENTER

            TALIAFERRO COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED
            TREES ON COUNTY ROADS IN THE EASTERN PORTION OF THE
            COUNTY. RADAR ESTIMATED TIME BETWEEN 1646 EDT AND 1700
            EDT IN THIS PORTION OF THE COUNTY.

&&

RGARCIA
Special weather statement, Jul 1, 8:07 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT SUN JUL 1 2012

GAZ109>113-020045-
807 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHEELER...
TOOMBS...TELFAIR...MONTGOMERY AND DODGE COUNTIES UNTIL 845 PM EDT...

AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR EASTMAN TO
NEAR NORMANTOWN...AND MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF
WHEELER...TOOMBS...TELFAIR...MONTGOMERY AND DODGE COUNTIES THROUGH
845 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NORMANTOWN...KIBBEE...TARRYTOWN...LANDSBURG...EASTMAN...HIGGSTON...
GLENWOOD...VIDALIA...AILEY...ALAMO... JAY BIRD SPRINGS...
GODWINSVILLE... MOUNT VERNON...UNION AND LYONS. HEAVY DOWNPOURS
COULD ALSO CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8314 3198 8329 3207 8330 3210 8333
      3218 8330 3225 8337 3228 8306 3215 8299
      3219 8286 3231 8272 3229 8267 3235 8242
      3229 8235 3232 8223 3213 8218 3191 8222
      3196 8248 3192 8267 3178 8286 3177 8301
TIME...MOT...LOC 0006Z 336DEG 19KT 3219 8322 3218 8275
          3228 8236
Special weather statement, Jul 1, 8:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT SUN JUL 1 2012

GAZ105>108-020115-
846 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
PULASKI...CRISP AND DOOLY COUNTIES UNTIL 915 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR GEORGIA
VETERANS MEMORIAL STATE PARK TO NEAR BROWNING...AND MOVING SOUTH
AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PARTS OF
WILCOX...PULASKI...CRISP AND DOOLY COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLEASANT VIEW...POPE
CITY...PINEVIEW...ABBEVILLE...OCMULGEE BANKS... FINLEYSON...
TREMONT...RICHWOOD...TIPPETTVILLE...DRAYTON...LILLY... VIENNA...
CEDAR CREEK...SEVILLE AND BROWNING. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3185 8395 3193 8392 3210 8400 3226 8357
      3229 8336 3227 8335 3225 8337 3218 8330
      3210 8333 3207 8330 3198 8329 3193 8322
      3185 8318 3185 8360 3180 8362 3180 8380
TIME...MOT...LOC 0045Z 035DEG 23KT 3199 8394 3195 8358
          3194 8326

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:07 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Toombs, Wheeler38 min
Jul 1, 8:42 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler18 min
Jul 1, 8:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Jul 1, 9:04 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox41 min
Jul 1, 11:18 PM EDTSpecial Weather StatementFFCWhite27 min
Jul 1, 11:22 PM EDTSpecial Weather StatementFFCTowns23 min
Jul 1, 11:58 PM EDTSpecial Weather StatementFFCPeach32 min
Jul 2, 12:04 AM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe26 min
Jul 2, 12:13 AM EDTSpecial Weather StatementFFCChattahoochee32 min
Jul 2, 12:34 AM EDTSpecial Weather StatementFFCHouston, Pulaski41 min
Jul 2, 12:36 AM EDTSpecial Weather StatementFFCGreene24 min
Jul 2, 12:41 AM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam34 min
Jul 2, 12:46 AM EDTSpecial Weather StatementFFCMarion, Schley44 min
Jul 2, 1:00 AM EDTSpecial Weather StatementFFCTowns30 min
Jul 2, 1:03 AM EDTSpecial Weather StatementFFCBleckley, Twiggs42 min
Jul 2, 1:05 AM EDTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White25 min
Jul 2, 1:32 AM EDTSpecial Weather StatementFFCTowns, Union43 min
Jul 2, 2:14 AM EDTSpecial Weather StatementFFCGilmer46 min
Jul 2, 2:33 AM EDTSpecial Weather StatementFFCGordon, Murray42 min
Jul 2, 3:02 AM EDTSpecial Weather StatementFFCFloyd43 min
Jul 2, 3:52 AM EDTHeat AdvisoryFFCDade11 hr
Jul 2, 6:42 AM EDTSpecial Weather StatementFFCCarroll48 min
Jul 2, 7:36 AM EDTSpecial Weather StatementFFCTroup39 min
Jul 2, 5:44 PM EDTSpecial Weather StatementFFCDade46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.